# SDR 0600466731

- Difficulty date: March 2, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N631NW
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 81,292 hours, 11,984 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW ABORTED TAKEOFF AT 120 KNOTS DUE TO MAIN DECK CARGO DOOR WARNING LIGHT.  ANCHORAGE MAINTENANCE FOUND DOOR NOT COMPLETELY LATCHED.  DOOR WAS INSPECTED AND OPENED AND LATCHED, DOOR OPERATED NORMALLY.  AFTER BRAKES WERE COOLED FLIGHT CONTINUED TO DESTINATION.
